# SDR AALA20100203TUL08

- Difficulty date: February 3, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 58,490 hours, 24,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Boot
- Condition: Leaking
- Location: Auxiliary Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OKC - INFLIGHT DFW-SEA.  CREW REPORTED LOUD BANG FROM CABIN THEN LOSS OF PRESSURIZATION.  NO MASKS WERE DEPLOYED.  EMERGENCY DECLARED DIVERTED OKC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAK COMING FROM AFT AUXILIARY TANK BOOT.  FLIGHT FERRIED TO TUL TO REPLACE AFT AUXILIARY TANK BOOT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
